MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GUIDEWIRE 1.5 X 229 (9 ); PASSER

SMITH & NEPHEW, INC. GUIDEWIRE 1.5 X 229 (9 ); PASSER
Model Number 72202810
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the guidewire rubber nib protector would not come off.The incident occurred before the procedure.There was no significant delay and a backup device was available to complete the procedure with no complications reported.
 
Additional Manufacturer Narrative
H3, h6: the reported device, intended for use in treatment, was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.A complaint history review concluded this was an isolated event.A relationship, if any, between the subject device and the reported event could not be determined.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.

Brand Name
GUIDEWIRE 1.5 X 229 (9 )
Common Device Name
PASSER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
MDR Report Key11810541
Report Number1219602-2021-01103
Device Sequence Number3149573
Product Code HWQ
UDI-Device Identifier00885554000207
UDI-Public00885554000207
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K885311
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/17/2024
Device Model Number72202810
Device Catalogue Number72202810
Device Lot Number2024995
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/21/2021
Supplement Date Received by Manufacturer06/09/2021
Initial Report FDA Received Date05/12/2021
Supplement Report FDA Received Date06/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1